Alert archive / Texas / Tornado Warnings in 2020

Tornado Warning 15, NWS Shreveport, LA

April 12, 20206 counties in Texas

NWS Shreveport, LA issued this tornado warning at Apr 12, 2020, 7:51 AM CDT for 6 counties in Texas. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2020, 7:51 AM CDT (12:51 UTC)
Expired
Apr 12, 2020, 8:30 AM CDT
In force
39 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Gregg County, TX, Harrison County, TX, Panola County, TX, Rusk County, TX, Smith County, TX, Upshur County, TX

The radar

The Shreveport radar (KSHV), 71 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 8:15 AM CDTTSTM WND DMG3 S Longview, TXTREES REPORTED DOWN ON SABINE STREET IN SOUTH LONGVIEW.
Apr 12, 8:35 AM CDTHAIL 13 Ssw Lakeport, TXQUARTER SIZE HAIL REPORTED 2 MILES SOUTH OF GREGG COUNTY AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 5:52 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 0.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2020-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 605 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2020-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
605 J/kg
Mixed-layer CIN
-277 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

115 
WFUS54 KSHV 121251
TORSHV
TXC183-203-365-401-423-459-121330-
/O.NEW.KSHV.TO.W.0015.200412T1251Z-200412T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
751 AM CDT Sun Apr 12 2020

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  East central Smith County in northeastern Texas...
  Western Harrison County in northeastern Texas...
  Northern Panola County in northeastern Texas...
  Northern Rusk County in northeastern Texas...
  Southeastern Upshur County in northeastern Texas...
  Gregg County in northeastern Texas...

* Until 830 AM CDT.
    
* At 751 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Overton, or 7 miles southwest of Kilgore, moving
  northeast at 40 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Kilgore and Liberty City around 805 AM CDT.
  Longview around 820 AM CDT.
  Hallsville around 830 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Lakeport, Warren City, Nesbitt, Rolling Meadows, Monroe, Darco,
Stewart, Chalk Hill, Easton and Laird Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3275 9463 3269 9451 3269 9446 3245 9427
      3236 9443 3239 9449 3236 9449 3233 9451
      3215 9497 3240 9521
TIME...MOT...LOC 1251Z 237DEG 36KT 3234 9499 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

44
1 follow-up statement
809 
WWUS54 KSHV 121315
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
815 AM CDT Sun Apr 12 2020

TXC183-203-365-401-423-459-121330-
/O.CON.KSHV.TO.W.0015.000000T0000Z-200412T1330Z/
Smith TX-Harrison TX-Panola TX-Rusk TX-Upshur TX-Gregg TX-
815 AM CDT Sun Apr 12 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
NORTHEASTERN SMITH...WESTERN HARRISON...NORTHWESTERN PANOLA...
NORTHEASTERN RUSK...SOUTHEASTERN UPSHUR AND GREGG COUNTIES...
    
At 814 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Longview, moving northeast at 40 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Hallsville around 830 AM CDT.
  Harleton around 840 AM CDT.
  Marshall around 855 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Lakeport, Warren City, Nesbitt, Rolling Meadows, Chalk Hill, Easton,
Monroe, Darco, Oak Hill and Stewart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3224 9473 3253 9499 3275 9463 3245 9427
      3237 9445 3239 9449 3236 9449 3235 9450
      3227 9467
TIME...MOT...LOC 1314Z 237DEG 36KT 3243 9475 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 12, 7:37 AM CDT, 14 minutes earlier.

Area forecast discussion, Apr 12, 7:37 AM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
737 AM CDT Sun Apr 12 2020

.AVIATION...

For the 12/12Z TAF period, MVFR/IFR/LIFR cigs continue to spread
farther NE from East Texas as a warm front lifts northward from
the coast. Storms are rapidly developing across East Texas, NW
Louisiana, and SW Arkansas this morning. These storms will
present a significant severe threat with large hail, damaging
winds, and even tornadoes possible from this morning through the
late afternoon. Low Cigs/vsbys will continue as convection
intensifies this morning. Conditions will improve around the lunch
hours, but additional convection will be possible along and north
of Interstate 20 as a cold front moves through the region.
Conditions should finally begin to improve by 13/06Z as the upper
trough and cold front exit to the east. Southwest winds 15 to 20
mph with gusts up to 30 mph expected this afternoon. This evening,
expect northwest winds 10 to 20 mph with gusts up to 30 mph in
wake of a cold front passage.

/20/

&&

.PREV DISCUSSION... /issued 452 AM CDT Sun Apr 12 2020/

SHORT TERM.../Today through Monday/

Other than a few showers an embedded thunderstorms moving out of
our SE Oklahoma and adjacent SW Arkansas counties north of
Interstate 30, weather conditions have become quiet across the
remainder of the region. However, a couple rounds of storms are
expected to return to the region, with the first later this
morning. A Lake Wind Advisory will also be in effect today and
tonight as southwest winds 15-20 mph will become northwesterly
from 10 to 20 mph with the passage of a cold front this evening.
Gusts could be as high as 30 mph today. ahead and behind the
convection.

Currently, a warm front is dissecting East Texas, generally from
Sulphur Springs southeastward to around Jasper. The warm front
will continue to move northeastward this morning in response to a
closed low near El Paso, TX ejecting out into the South Plains
region of the Texas Panhandle. The closed low will move eastward
along the Red River Valley, dragging a Pacific front towards the
region. The atmosphere will become very unstable in wake of the
aforementioned warm front and ahead of the Pacific boundary.
Dewpoints will rise into the upper 60s to near 70 degrees, with
SFC base Cape approaching 2000 J/kg, lapse rates over 7 C/km, and
effective bulk shear well over 40 kts. In fact, bulk shear could
approach 70 kts which in some respect could be detrimental to
sustaining a mesocyclone. But, still believe that with the amount
of instability across the region, that severe weather remains very
probable. Storms have started to develop across West Texas and
will eventually form into a MCS across Central Texas before moving
eastward into our region. Large hail will be possible along with
damaging winds in the bowing segments of the squall line. Any
cells that do become discrete will have to possibility of
developing strong, long-tracked tornadoes, especially across Deep
East Texas, North and Central Louisiana, and South-Central
Arkansas. The initial activity should push out of the region
around lunch time as the Pacific front pushes east of the region
ahead of the closed low/upper trough.

By this afternoon, another round of severe weather will be
possible, generally along and north of Interstate 20, as the
closed low/upper trough continues to move along the Red River
Valley into our region just ahead of a strong cold front. Short-
term models indicate that convection will develop after 19z across
North Texas and spread eastward into counties and parishes along
and north of Interstate 20 as the upper trough starts to eject
northeastward into Central Arkansas and eventually into the Mid
Mississippi River Valley. Large hail will be possible as lapse
rates will remain steep along with low wet-bulb zero heights just
over 7.5 kft.

The cold front will sweep through the region tonight with very
noticeable cooler temperatures in its wake. Lows on Monday morning
will fall into the upper 30s to lower 40s across areas of SE
Oklahoma, SW Arkansas, and NE Texas north of Interstate 30 and mid
to upper 40s across the remainder of the region. Much cooler and
quieter conditions expected on Monday with sunny skies and
afternoon highs ranging from the upper 50s in our northern zones
to the mid 50s in out southern areas.

LONG TERM.../Monday Night through Sunday/

To begin the long term forecast, the Southern Plains/Lower Miss
Valley will be dealing with WSW flow aloft as a vigorous trough of
low pressure continues to spin across the Great Lakes Region of the
Country with upper ridging noted offshore the Pacific Northwest, a
pattern more typical of Winter. A weak disturbance in the tail end
of this trough ejecting out of the Intermountain West will be
entering the Southern Plains Monday Night and there may be enough
upper forcing to produce some showers across our extreme northern
zones. This precipitation will need to come from the top down as
there will be no level level moisture return to speak of as our area
will still be dealing with the remnant post frontal/cold air
advection in the wake of the strong cold front coming through our
region tonight.

Rather zonal west to east flow commences in the wake of this
disturbance on Tuesday. Still appears that the coldest night this
week will be Tuesday Night/Wed morning as we should see clearing
skies and relatively light winds. Could see temperatures approaching
freezing across our most protected areas of Southeast Oklahoma and
Southwest Arkansas with a frost possible as far south as the I-20
Corridor across portions of Northeast Texas and Northern Louisiana.

Another weak disturbance moves out of the Intermountain West
Thursday Night into Friday and by late week, we could start to see
some weak moisture return in the lower levels to introduce slight
chance to low end chance pops Friday through the upcoming weekend. A
stronger trough may be moving into the Southern Plains late next
weekend which could prove watching but at this time, timing
discrepancies between medium range progs only permits low pops for
now.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  80  44  63  42 / 100  20   0   0
MLU  81  49  65  42 /  90  30   0   0
DEQ  76  37  59  37 / 100  30   0  10
TXK  76  41  59  38 / 100  30   0   0
ELD  78  44  62  40 / 100  30   0   0
TYR  79  41  59  40 /  90  20   0   0
GGG  80  42  61  40 / 100  20   0   0
LFK  84  45  66  44 /  90  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory from noon today to midnight CDT tonight for
     ARZ050-051-059>061-070>073.

LA...Lake Wind Advisory from noon today to midnight CDT tonight for
     LAZ001>006-010>014-017>022.

OK...Lake Wind Advisory from noon today to midnight CDT tonight for
     OKZ077.

TX...Lake Wind Advisory from noon today to midnight CDT tonight for
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

20
Hazardous weather outlook, Apr 12, 5:14 AM CDT, 2 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
514 AM CDT Sun Apr 12 2020

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-131200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
514 AM CDT Sun Apr 12 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

A volatile airmass will be in place across much of the Four State
Region. An upper level disturbance will move our way from the
west, interact with this airmass and the end result will be severe
thunderstorms, some of which will produce very large hail,
destructive thunderstorm wind gusts and isolated tornadoes, some
of which could be long tracked tornadoes. This threat will begin
to taper off somewhat early this afternoon but rematerialize near
and north of the Interstate 20 Corridor of Northeast Texas,
Southeast Oklahoma, Southwest Arkansas and extreme Northern
Louisiana as the upper trough itself moves overhead. The severe
weather theat will then diminish late this evening across the
entire Four State Region.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

No hazardous weather is anticipated at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed today into this
evening for severe thunderstorms. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

13

In the hours before

Special weather statement, Apr 12, 5:41 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Shreveport LA
541 AM CDT Sun Apr 12 2020

TXZ125-136-137-149-150-121130-
Upshur TX-Gregg TX-Cherokee TX-Smith TX-Rusk TX-
541 AM CDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SMITH...NORTHWESTERN
RUSK...SOUTHWESTERN UPSHUR...GREGG AND NORTHWESTERN CHEROKEE COUNTIES
UNTIL 630 AM CDT...

At 541 AM CDT, Doppler radar was tracking a strong thunderstorm near
Reese, or 8 miles northwest of Jacksonville, moving northeast at 60
mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Tyler, Longview, Jacksonville, Henderson, Kilgore, Whitehouse, White
Oak, Gladewater, Overton, Bullard, Troup, Big Sandy, New London, Arp,
Clarksville City, Mount Selman, Liberty City, Joinerville, Mixon and
Turnertown.

LAT...LON 3256 9520 3254 9519 3255 9516 3263 9515
      3274 9509 3245 9470 3242 9470 3240 9463
      3233 9454 3192 9531 3201 9543 3204 9544
      3205 9542 3207 9544 3208 9542 3213 9546
TIME...MOT...LOC 1041Z 224DEG 54KT 3206 9535

44
Special weather statement, Apr 12, 6:33 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
633 AM CDT Sun Apr 12 2020

LAZ001-002-TXZ112-126-137-138-150-151-121215-
Bossier LA-Caddo LA-Gregg TX-Panola TX-Harrison TX-Cass TX-Marion TX-
Rusk TX-
633 AM CDT Sun Apr 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CADDO AND WEST
CENTRAL BOSSIER PARISHES...EASTERN MARION...SOUTHEASTERN CASS...
HARRISON...NORTHERN PANOLA...NORTHEASTERN RUSK AND SOUTHEASTERN GREGG
COUNTIES UNTIL 715 AM CDT...

At 633 AM CDT, Doppler radar was tracking a strong thunderstorm near
Tatum, or 12 miles southwest of Marshall, moving northeast at 60 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Shreveport, Bossier City, Marshall, Vivian, Hallsville, Greenwood,
Blanchard, Waskom, Jefferson, Tatum, Oil City, Beckville,
Mooringsport, Elysian Fields, Lodi, Smithland, McLeod, Karnack,
Woodlawn and Gray.

A Tornado Watch remains in effect until noon CDT for northwestern
Louisiana...and northeastern Texas.

LAT...LON 3221 9449 3238 9471 3304 9414 3249 9365
TIME...MOT...LOC 1133Z 224DEG 51KT 3239 9448

44
Local storm report, Apr 12, 7:01 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
701 AM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     LIGHTNING        4 SE NOONDAY            32.20N 95.35W
04/12/2020                   SMITH              TX   BROADCAST MEDIA

            HOME STRUCK BY LIGHTNING IN FLINT, TX, NO
            REPORTS OF INJURIES OR FATALITIES AT THIS
            TIME.

&&

25
Local storm report, Apr 12, 7:30 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
730 AM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 AM     HAIL             TYLER                   32.33N 95.31W
04/12/2020  E1.75 INCH       SMITH              TX   BROADCAST MEDIA

            GOLF BALL SIZE HAIL REPORTED NEAR TYLER MALL
            AND AT GOLDEN ROAD AND LOOP 323.

&&

25
Local storm report, Apr 12, 7:37 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
737 AM CDT SUN APR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     HAIL             4 NE TYLER              32.37N 95.27W
04/12/2020  E1.00 INCH       SMITH              TX   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED AT NW PART OF
            LOOP 323 IN TYLER.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 2:45 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more21 hr
Apr 12, 5:41 AM CDTSpecial Weather StatementSHVGregg, Smith49 min
Apr 12, 6:33 AM CDTSpecial Weather StatementSHVHarrison42 min
Apr 12, 7:03 AM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Rusk, Smith, Upshur57 min
Apr 12, 7:12 AM CDTTornado WarningSHVCherokee, Gregg, Rusk, Smith48 min
Apr 12, 7:32 AM CDTSevere Thunderstorm WarningSHVCherokee, Rusk, Smith58 min
Apr 12, 7:48 AM CDTFlash Flood WarningSHVCherokee, Gregg, Rusk, Smith3 hr
Apr 12, 7:56 AM CDTTornado WarningSHVCherokee, Gregg, Rusk, Smith34 min
Apr 12, 8:21 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk, Shelby54 min
Apr 12, 8:28 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Marion, Upshur47 min
Apr 12, 8:31 AM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Panola, Rusk, San Augustine and 1 more44 min
Apr 12, 8:46 AM CDTFlash Flood Warning Considerable damage threatSHVCass, Gregg, Harrison, Marion, Panola, Rusk2 hr
Apr 12, 9:04 AM CDTTornado WarningSHVPanola, Shelby26 min
Apr 12, 9:12 AM CDTSevere Thunderstorm WarningSHVCass63 min
Apr 12, 9:15 AM CDTSevere Thunderstorm WarningSHVHarrison, Panola45 min
Apr 12, 9:15 AM CDTTornado WarningSHVHarrison30 min
Apr 12, 9:20 AM CDTSevere Thunderstorm WarningSHVPanola, Shelby40 min
Apr 12, 11:05 AM CDTAreal Flood WarningSHVSmith115 min
Apr 12, 12:00 PM CDTSpecial Weather StatementSHVPanola30 min
Apr 12, 12:06 PM CDTRiver Flood WarningSHVGregg44 hr
Apr 12, 12:16 PM CDTSevere Thunderstorm WarningSHVPanola27 min
Apr 12, 2:02 PM CDTRiver Flood WarningSHVFranklin, Morris, Red River, Titus71 hr
Apr 12, 2:10 PM CDTRiver Flood WarningSHVCass, Marion6 days
Apr 12, 2:12 PM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity21 days
Apr 12, 4:44 PM CDTSpecial Weather StatementSHVBowie, Titus46 min
Apr 12, 4:51 PM CDTSevere Thunderstorm WarningSHVRed River54 min
Apr 12, 4:55 PM CDTSevere Thunderstorm WarningSHVBowie, Morris, Red River, Titus65 min
Apr 12, 5:03 PM CDTSpecial Weather StatementSHVRed River42 min
Apr 12, 5:39 PM CDTSevere Thunderstorm WarningSHVBowie, Red River66 min
Apr 12, 5:49 PM CDTSevere Thunderstorm WarningSHVBowie, Cass41 min
Apr 12, 6:19 PM CDTSevere Thunderstorm WarningSHVCass56 min
Apr 12, 6:30 PM CDTSpecial Weather StatementSHVBowie60 min
Apr 12, 6:48 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Marion, Rusk, Smith, Upshur and 1 more57 min
Apr 12, 6:50 PM CDTSpecial Weather StatementSHVCass55 min
Apr 12, 6:55 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Marion50 min

Nearby

Tornado Warnings in Texas, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.